Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 20, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Apr 5, 2022, 6:30 PM EDT for Bamberg County, Barnwell County, Orangeburg County, South Carolina. It was in force for 30 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2022, 6:30 PM EDT (22:30 UTC)
- Expired
- Apr 5, 2022, 7:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bamberg County, SC, Barnwell County, SC, Orangeburg County, SC
The radar
The Charleston,SC radar (KCLX), 67 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 6:35 PM EDT | TORNADO | 6 Ese Bamberg, SC | SOCIAL MEDIA REPORT BY STORM CHASERS OF TORNADO CROSSING HWY 78, ABOUT 6 MILES EAST OF BAMBERG. |
| Apr 5, 6:47 PM EDT | TSTM WND DMG | 3 Ene Ehrhardt, SC | SCHP REPORTED TREES DOWN AT LODGE AND BUTTERMILK ROADS. TIME ESTIMATED BY RADAR. |
| Apr 5, 6:47 PM EDT | TSTM WND DMG | 5 Sw Ehrhardt, SC | SCHP REPORTED TREES IN ROADWAY BAZZLE ROAD AND SC641. TIME ESTIMATED BY RADAR. |
| Apr 5, 6:49 PM EDT | TSTM WND DMG | 4 Se Olar, SC | SCHP REPORTED TREES DOWN AT POST LANE & WILDFLOWER ROAD. TIME ESTIMATED BY RADAR. |
| Apr 5, 6:49 PM EDT | TSTM WND DMG | 7 Ese Govan, SC | SCHP/DOT REPORTED TREES DOWN IN ROADWAY, ROADWAY BLOCKED ON CEDAR POND AND ORANGE GROVE ROADS. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 3:15 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.5 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
046
WUUS52 KCAE 052230
SVRCAE
SCC009-011-075-052300-
/O.NEW.KCAE.SV.W.0020.220405T2230Z-220405T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
630 PM EDT Tue Apr 5 2022
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Southeastern Barnwell County in central South Carolina...
Bamberg County in central South Carolina...
Southwestern Orangeburg County in central South Carolina...
* Until 700 PM EDT.
* At 630 PM EDT, a severe thunderstorm was located near Barnwell,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Barnwell, Bamberg, Denmark, Blackville, Barnwell State Park, Rivers
Bridge State Park, Ehrhardt, Hilda, Olar, Kline, Govan, Bamberg
County Airport and Barnwell County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for central South
Carolina.
For your protection seek shelter inside a sturdy building and stay
away from windows.
A Tornado Watch remains in effect until 900 PM EDT for central South
Carolina.
&&
LAT...LON 3312 8119 3311 8136 3314 8146 3323 8142
3344 8122 3341 8119 3341 8116 3338 8111
3338 8108 3335 8105 3340 8091 3309 8092
3310 8094 3303 8108
TIME...MOT...LOC 2230Z 257DEG 45KT 3317 8130
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CRL2 follow-up statements
158
WWUS52 KCAE 052242
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
642 PM EDT Tue Apr 5 2022
SCC011-052251-
/O.CAN.KCAE.SV.W.0020.000000T0000Z-220405T2300Z/
Barnwell SC-
642 PM EDT Tue Apr 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARNWELL COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM EDT for central South
Carolina.
LAT...LON 3313 8121 3316 8123 3338 8121 3344 8122
3341 8119 3341 8116 3338 8111 3338 8108
3335 8105 3340 8091 3309 8092 3310 8094
3303 8108
TIME...MOT...LOC 2241Z 251DEG 55KT 3321 8111
$$
SCC009-075-052300-
/O.CON.KCAE.SV.W.0020.000000T0000Z-220405T2300Z/
Bamberg SC-Orangeburg SC-
642 PM EDT Tue Apr 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR BAMBERG AND SOUTHWESTERN ORANGEBURG COUNTIES...
At 641 PM EDT, a severe thunderstorm was located 7 miles south of
Denmark, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Bamberg, Denmark, Rivers Bridge State Park, Ehrhardt, Olar, Govan and
Bamberg County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for central South
Carolina.
For your protection seek shelter inside a sturdy building and stay
away from windows.
&&
LAT...LON 3313 8121 3316 8123 3338 8121 3344 8122
3341 8119 3341 8116 3338 8111 3338 8108
3335 8105 3340 8091 3309 8092 3310 8094
3303 8108
TIME...MOT...LOC 2241Z 251DEG 55KT 3321 8111
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CRL129
WWUS52 KCAE 052259
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
659 PM EDT Tue Apr 5 2022
SCC009-075-052309-
/O.EXP.KCAE.SV.W.0020.000000T0000Z-220405T2300Z/
Bamberg SC-Orangeburg SC-
659 PM EDT Tue Apr 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR BAMBERG AND SOUTHWESTERN
ORANGEBURG COUNTIES WILL EXPIRE AT 700 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 PM EDT for central South
Carolina.
Remember, a Tornado Warning still remains in effect for
southeastern Orangeburg county until 715 PM.
LAT...LON 3313 8121 3316 8123 3338 8121 3344 8122
3341 8119 3341 8116 3338 8111 3338 8108
3335 8105 3340 8091 3309 8092 3310 8094
3303 8108
TIME...MOT...LOC 2259Z 257DEG 45KT 3326 8087
$$
fwaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 2:20 PM EDT, 4 hours 10 minutes earlier.
Area forecast discussion, Apr 5, 2:20 PM EDT, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service Columbia SC 220 PM EDT Tue Apr 5 2022 .SYNOPSIS... Chance for severe weather across the region today as a line of showers and strong thunderstorms move through. An additional system will move through on Wednesday, with strong storms also possible with that passage. Drier air will finally return by the weekend. && .NEAR TERM /THROUGH TONIGHT/... Warm front moving into the area early this afternoon with convection firing up in the CSRA with surface destabilization expected to continue into this afternoon. While widespread lightning has been observed with the thunderstorms, SPC mesoanalysis indicates the best shear remains south and west of the forecast area which has limited the severe threat to this point. However, with much of the southern area expected to be in the warm sector into this afternoon, CAMs indicate discrete cells will continue to be possible this afternoon as the best shear shifts over the area. With surface winds out of the southeast and strong SRH observed from the VAD wind profiler off the KJGX, increasing concern for rotating storms this afternoon into this evening. With any discrete cells, the main concern will be potential supercells and tornado development. As a shortwave moves into the area later this afternoon, expect convective mode to shift to a QLCS pushing east through the area by late afternoon into the evening. With most CAMs indicating further destabilization ahead of the line and 850mb winds increasing to near 60 knots, widespread damaging wind gusts will be possible with again the highest chance generally south of I-20. While there is no severe/tornado watch as of 1245PM EDT, expect one later this afternoon. As for as QPF is concerned, with PWATs anomalously high, any thunderstorms will produce heavy rain, although they are moving fairly quickly through the area. The biggest concern will be thunderstorms training over the same area, which could cause localized flash flooding concerns. Generally expect 1-2 inches across the area. The linear convection should quickly exit the area tonight with models speeding up the timing. Some drier air will move into the area tonight. Expect widespread cloud coverage and southwesterly winds to keep temperatures mild, mainly in the low 60s. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... A lingering boundary will likely be just south of the area Wednesday as some drier air moves into the area early. Southwesterly surface flow will allow for favorable surface destabilization, along with cooling aloft. As a shortwave moves through the southern forecast area and this surface boundary lifts northward as a warm front, expect widespread convection to develop in the southern forecast area, more scattered across the northern area. A bit of a concern, especially towards the CSRA and around Augusta with mid-level lapse rates approaching 8deg/km and 35 knots at 850mb which will at least support organized storms. While the shear will not be as impressive as Tuesday and forecast soundings indicate speed shear, storms may produce large hail and damaging wind gusts. There is a bit of uncertainty as to exactly where this surface boundary sets up but if convection develops earlier farther south it could limit the destabilization and moisture transport into the area. Expect temperatures to warm into the upper 70s to low 80s. Overnight, the cold front will approach from the west with warm advection continuing overnight. Temperatures will remain in the low to mid 60s. By Thursday, the cold front will be pushing into the area. There is a chance of destabilization in the far eastern forecast area late morning into early afternoon which may lead to thunderstorm development but dry air will quickly push in. Showers will taper off from west to east with breezy winds behind the front out of the west. Cold advection will strengthen overnight Thursday with temperatures dropping into the mid to upper 40s. && .LONG TERM /FRIDAY THROUGH TUESDAY/... An unseasonably deep and cut off upper level low pressure system will be over the Great Lakes on Friday and then slowly open up and lift into New England this weekend. A very tight H5 gradient results in windy weather on Friday and breezy conditions on Saturday. Much below H5 heights and thicknesses will bring much below normal temperatures Friday through Sunday. Will need to monitor the frost potential, especially as the gradient weakens Sunday morning which would allow for better radiational cooling. High pressure aloft builds into the region Monday through Tuesday which allows for continued dry weather and temperatures warming to above normal levels for mid April. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Deteriorating conditions through early evening. An approaching low pressure system will bring in scattered thunderstorms to the TAF sites along a warm front in the coming hours. Ceilings will decrease as the warm front lifts north with MVFR likely along with IFR/LIFR conditions within thunderstorms. Increasing moisture will allow for some heavy thunderstorms, and a strong low level jet will bring strong frequent gusts in excess of 25 kt. Occasional gusts of near 40 kt are possible at Augusta terminals this afternoon and thunderstorm coverage will become widespread. The line will shift out by 00z and ceilings will lift to VFR for a time. Winds will become more southwesterly as the system pushes out late tonight, but the strong low level jet may warrant a LLWS group later as surface winds begin to decrease. EXTENDED AVIATION OUTLOOK...Restrictions possible in widespread showers and thunderstorms again Wednesday night into Thursday as a series of disturbances/frontal boundaries cross the region. Of concern is the elevated potential for severe thunderstorms Wednesday evening ahead of a cold front. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, Apr 5, 3:07 AM EDT, 15 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 307 AM EDT Tue Apr 5 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-060715- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster- Southern Lancaster-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 307 AM EDT Tue Apr 5 2022 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Showers and thunderstorms will move into the area from the west by early this afternoon, lasting into the evening. Some storms may become severe, with damaging winds, isolated tornadoes, and heavy rainfall will all be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. An approaching cold front will bring another round of showers and thunderstorms again Wednesday and Wednesday night. Strong damaging winds, isolated tornadoes, and heavy rainfall will all be possible ahead of this cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Additional spotter activation may be needed on Wednesday.
In the hours before
Local storm report, Apr 5, 5:56 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
556 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG 1 SW BOWMAN 33.34N 80.69W
04/05/2022 ORANGEBURG SC EMERGENCY MNGR
REPORTED WIND DAMAGE TO SOLAR FARM ALONG HWY
210 SW OF BOWMAN. TIME ESTIMATED BY RADAR.
ROTATION REPORTED DURING EVENT.
&&
DALocal storm report, Apr 5, 6:05 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
605 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN OAKLAND 33.99N 80.50W
04/05/2022 M2.57 INCH SUMTER SC COCORAHS
3-HOUR RAINFALL OF 2.57 INCHES 1430-1730
EDT.
&&
DALocal storm report, Apr 5, 6:15 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
615 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 2 WSW AUGUSTA 33.47N 82.00W
04/05/2022 RICHMOND GA 911 CALL CENTER
MULTIPLE TREES REPORTED DOWN BY 911 CALL
CENTER THROUGHOUT METRO AUGUSTA.
&&
DALocal storm report, Apr 5, 6:22 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
622 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TORNADO 2 SW BRANCHVILLE 33.23N 80.84W
04/05/2022 ORANGEBURG SC TRAINED SPOTTER
TORNADO ON THE GROUND.
&&
RJOLocal storm report, Apr 5, 6:23 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
623 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 2 ESE HARLEM 33.40N 82.28W
04/05/2022 COLUMBIA GA 911 CALL CENTER
TREE DOWN ON POWER LINES. LINES DOWN 400
BLOCK OF LEITNER MILL RD. TIME ESTIMATED BY
RADAR.
&&
DALocal storm report, Apr 5, 6:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
626 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TORNADO 4 SSE OLAR 33.13N 81.17W
04/05/2022 BAMBERG SC PUBLIC
SOCIAL MEDIA REPORT FROM THE PUBLIC OF A
TORNADO ON THE GROUND AT HIGHWAY 301 BETWEEN
ULMER AND OLAR.
&&
SLThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 12:21 PM EDT | Special Weather Statement | CAE | Edgefield | 24 min |
| Apr 5, 2:39 PM EDT | Flash Flood Warning | CAE | Lexington, Richland | 51 min |
| Apr 5, 2:45 PM EDT | Severe Thunderstorm Warning | CAE | Aiken | 30 min |
| Apr 5, 2:55 PM EDT | Tornado Warning | CAE | Aiken | 20 min |
| Apr 5, 3:09 PM EDT | Tornado Warning | CAE | Newberry | 36 min |
| Apr 5, 3:12 PM EDT | Tornado Warning | CAE | Aiken, Barnwell, Orangeburg | 33 min |
| Apr 5, 4:00 PM EDT | Tornado Warning | CAE | Bamberg, Orangeburg | 60 min |
| Apr 5, 4:12 PM EDT | Areal Flood Advisory | CAE | Calhoun, Kershaw, Lexington, Richland, Sumter | 2 hr |
| Apr 5, 4:15 PM EDT | Areal Flood Advisory | CAE | Aiken, Edgefield, Fairfield, Lexington, McCormick, Newberry and 2 more | 2 hr |
| Apr 5, 4:47 PM EDT | Special Weather Statement | CAE | Edgefield | 43 min |
| Apr 5, 4:50 PM EDT | Tornado Warning | CAE | Bamberg, Clarendon, Orangeburg | 55 min |
| Apr 5, 4:53 PM EDT | Tornado Warning | CAE | Bamberg | 22 min |
| Apr 5, 5:02 PM EDT | Tornado Warning | CAE | Calhoun, Clarendon, Richland, Sumter | 28 min |
| Apr 5, 5:10 PM EDT | Severe Thunderstorm Warning | CAE | Barnwell | 50 min |
| Apr 5, 5:10 PM EDT | Tornado Warning | CAE | Bamberg, Orangeburg | 50 min |
| Apr 5, 5:15 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick, Saluda | 45 min |
| Apr 5, 5:23 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Lexington, Saluda | 52 min |
| Apr 5, 5:33 PM EDT | Tornado Warning | CAE | Aiken, Lexington, Richland | 42 min |
| Apr 5, 5:43 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell, Orangeburg | 47 min |
| Apr 5, 5:50 PM EDT | Tornado Warning | CAE | Bamberg, Barnwell, Orangeburg | 40 min |
| Apr 5, 5:56 PM EDT | Severe Thunderstorm Warning | CAE | Clarendon | 49 min |
| Apr 5, 5:56 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell | 34 min |
| Apr 5, 5:57 PM EDT | Severe Thunderstorm Warning | CAE | Clarendon, Sumter | 48 min |
| Apr 5, 6:09 PM EDT | Areal Flood Advisory | CAE | Aiken, Calhoun, Clarendon, Fairfield, Kershaw, Lee and 5 more | 111 min |
| Apr 5, 6:09 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell, Calhoun, Lexington, Orangeburg, Richland | 51 min |
| Apr 5, 6:17 PM EDT | Severe Thunderstorm Warning | CAE | Clarendon, Orangeburg | 28 min |
| Apr 5, 6:25 PM EDT | Tornado Warning | CAE | Clarendon, Orangeburg | 24 min |
| Apr 5, 6:26 PM EDT | Tornado Warning | CAE | Bamberg, Orangeburg | 34 min |
| Apr 5, 6:28 PM EDT | Flash Flood Warning | CAE | Lexington, Richland | 61 min |
| Apr 5, 6:58 PM EDT | Tornado Warning | CAE | Calhoun, Clarendon, Orangeburg | 37 min |
| Apr 5, 7:22 PM EDT | Tornado Warning | CAE | Clarendon, Orangeburg | 23 min |
| Apr 5, 7:25 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Lee, Sumter | 50 min |
| Apr 5, 7:39 PM EDT | Tornado Warning | CAE | Clarendon, Lee, Sumter | 36 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.